weaning off of Metoprolol and suddenly sore nipples
currently weaning off of Metoprolol Tarte, 25mg. down to a 1/2 in the morning and a 1/2 at night. had some withdrawals. little by little they have gone but now about two days ago, I developed very sore nipples. I was wondering if that would be a side effect. I just had my annual mammogram and they found a small cyst on the side of one of my breasts but told me not to worry. ( I've heard that before) I have had a lump taken out years ago but it was just a fibroid. I also take Levothyroxine, 75mcg every day and Xanax 0.5mg,2 to 3 times a day for panic and anxiety disorder. Could the sore nipples just be from weaning off Metoprolol since this hasn't bothered me before? A side note: I am not pregnant and do not get periods. Had a Laparoscopic Supracervical Hysterectomy about 5 years ago with several fibroid tumors removed.
How are you? Metoprolol side effects usually include dry mouth, constipation, heartburn, vomiting, diarrhea, decreased sex drive, impotence, or difficulty having an orgasm, headache, drowsiness, tired feeling, sleep problems or anxiety and nervousness. (ref: http://www.drugs.com/metoprolol.html) Nipple pain and tenderness have been documented but very rarely. Other factors that may have an effect may include hormone changes. Pain reliever medications and warm compress may help provide relief. Take care and hope all is well. Do keep[ us posted and best regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.